# SDR 2013F00056

- Difficulty date: February 15, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N335VB
- Make and model: Israel 1124
- Aircraft serial: 297
- Aircraft time: 9,122 hours, 5,317 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 713061505
- Part serial: 208
- Condition: Defective
- Location: Lt Main Gear
- Part time: 4,451 hours, 2,739 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO LANDING FOR RWY 19 THE LANDING GEAR WAS SELECTED DOWN.  UPON EXTENSION THE LT MAIN GEAR LIGHT DID NOT ILLUMINATE.  SWAPPED LAMPS WITH NO RESOLUTION AND PROCEEDED TO CYCLE THE GEAR SEVERAL TIMES WITH THE SAME RESULTS, STILL NO LT MAIN GEAR LIGHT.  WHILE THE CREW WAS ABLE TO VERIFY THAT THE GEAR WAS IN FACT EXTENDED THERE STILL WAS NO DOWN AND LOCKED INDICATION.  THE CREW PROCEEDED TO EMERGENCY EXTEND THE LANDING GEAR AND STILL DID NOT NOT RECEIVE A DOWN AND LOCKED INDICATION.  THE DECISION WAS MADE TO REQUEST EMERGENCY EQUIPMENT BE PLACED AT THE READY AND A LANDING MADE ON RWY 19 AND UPON TOUCHDOWN THE LT MAIN GEAR LIGHT ILLUMINATED.  THE ACFT WAS TAXIED TO THE PARKING AREA AND SHUTDOWN.  A MECHANIC WAS DISPATCHED AND PERFORMED A GEAR RETRACTION TEST AND FOUND THE LT MAIN GEAR ACTUATOR TO BE DEFECTIVE. THE UNIT WAS FOUND TO BE BYPASSING INTERNALLY.  THE MECHANIC INSTALLED AN O/H ACTUATOR AND CYCLED THE GEAR THRU SEVERAL COMPLETE CYCLES AND AN EMERGENCY EXTENSION WITH NO FURTHER DISCREPANCIES.
